MAUDE Adverse Event Report: ALLIED MEDICAL LLC. GOMCO; 500 CIRC CLAMP,NEWBORN,

ALLIED MEDICAL LLC. GOMCO; 500 CIRC CLAMP,NEWBORN,
Model Number 02-01-0500
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received alleging that a clamp was flaking.The suspect device was returned for evaluation.Visual inspection of the device identified surface flaking, which may be indicative of a plating-related issue.
 
Event or Problem Description
Flaking.

Brand Name
GOMCO
Common Device Name
500 CIRC CLAMP,NEWBORN,
Manufacturer (Section D)
ALLIED MEDICAL LLC.
1720 sublette ave
st. louis MO 63110
Manufacturer (Section G)
ALLIED MEDICAL LLC
13622 lakefront drive
erath city MO 63045
Manufacturer Contact
nicole szakats
13622 lakefront drive
earth city, MO 63045
3147712400
MDR Report Key24225332
Report Number1924066-2026-00002
Device Sequence Number8392824
Product Code HFX
UDI-Device Identifier00026072002308
UDI-Public00026072002308
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number02-01-0500
Device Catalogue Number02-01-0500
Device Lot Number0325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown